Next Article in Journal
The Entropy of Co-Compact Open Covers
Previous Article in Journal
Effect of Prey Refuge on the Spatiotemporal Dynamics of a Modified Leslie-Gower Predator-Prey System with Holling Type III Schemes
Entropy 2013, 15(6), 2448-2463; doi:10.3390/e15062448
Article

A Maximum Entropy Approach to the Realizability of Spin Correlation Matrices

,
*  and
Department of Mathematics, University of Padova, via Trieste 63, 35121 Padova, Italy
* Author to whom correspondence should be addressed.
Received: 26 February 2013 / Revised: 10 June 2013 / Accepted: 15 June 2013 / Published: 21 June 2013
Download PDF [287 KB, uploaded 24 February 2015]

Abstract

Deriving the form of the optimal solution of a maximum entropy problem, we obtain an infinite family of linear inequalities characterizing the polytope of spin correlation matrices. For n ≤ 6, the facet description of such a polytope is provided through a minimal system of Bell-type inequalities.
Keywords: correlation matrix; spin system; maximum entropy; Bell’s inequalities; moment problem correlation matrix; spin system; maximum entropy; Bell’s inequalities; moment problem
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Share & Cite This Article

Further Mendeley | CiteULike
Export to BibTeX |
EndNote
MDPI and ACS Style

Dai Pra, P.; Pavon, M.; Sahasrabudhe, N. A Maximum Entropy Approach to the Realizability of Spin Correlation Matrices. Entropy 2013, 15, 2448-2463.

View more citation formats

Related Articles

Article Metrics

For more information on the journal, click here

Comments

Cited By

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert